# SDR FDEA202110012439

- Difficulty date: October 1, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 767
- Aircraft serial: 42730
- Aircraft time: 6,875 hours, 3,088 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Slat
- Part number: 114T4105406G
- Part serial: 000312
- Condition: Worn
- Location: Zone 600
- Part time: 6,875 hours, 3,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NO. 8 (T.E. WEDGE) WS 433.1 WITH GOUGE. SLAT NO. 8 (T.E. WEDGE) WS 433.1 WAS REPAIRED I.A.W. S.R.M. 57-43-02-2R PAGE 1-2 FIG. 201   AND   S.R.M. 51-70-10-2R REP. 4 FIG. 202 SHEET 8 PAGE 149, 162  REV. 81 AUG 15 2021
